Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 271, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2011, 1:15 PM CDT for Barry County, McDonald County, Missouri. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 1:15 PM CDT (18:15 UTC)
- Expired
- May 27, 2011, 2:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:24 PM CDT | HAIL 0.75 | 1 Ene Powell, MO | |
| May 27, 1:55 PM CDT | HAIL 1 | 6 Ese Cassville, MO | LEAVES REMOVED FROM TREES |
| May 27, 2:05 PM CDT | HAIL 1 | Shell Knob, MO | REPORT RELAYED THROUGH MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
286
WUUS53 KSGF 271815
SVRSGF
MOC009-119-271900-
/O.NEW.KSGF.SV.W.0271.110527T1815Z-110527T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI...
EASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 200 PM CDT.
* AT 111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES WEST OF POWELL...OR 6 MILES EAST OF
PINEVILLE...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EXETER...
JENKINS...MCDOWELL...POWELL...RIDGLEY...ROCKY COMFORT...SHELL
KNOB...WASHBURN...WAYNE...WHEATON AND WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3670 9437 3675 9407 3678 9407 3687 9364
3685 9361 3682 9361 3682 9357 3658 9359
3650 9430
TIME...MOT...LOC 1816Z 260DEG 38KT 3661 9420
WIND...HAIL <50MPH 1.00IN
$$
WISE2 follow-up statements
976
WWUS53 KSGF 271830
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT FRI MAY 27 2011
MOC119-271840-
/O.CAN.KSGF.SV.W.0271.000000T0000Z-110527T1900Z/
MCDONALD MO-
130 PM CDT FRI MAY 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCDONALD COUNTY IS
CANCELLED...
&&
LAT...LON 3653 9407 3678 9407 3687 9364 3685 9361
3682 9361 3682 9357 3658 9359
TIME...MOT...LOC 1830Z 260DEG 38KT 3665 9402
$$
MOC009-271900-
/O.CON.KSGF.SV.W.0271.000000T0000Z-110527T1900Z/
BARRY MO-
130 PM CDT FRI MAY 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL BARRY COUNTY...
AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF RIDGLEY...OR 11
MILES WEST OF CASSVILLE...MOVING EAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EXETER...
JENKINS...MCDOWELL...RIDGLEY...SHELL KNOB...WASHBURN...WAYNE...
WHEATON AND WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3653 9407 3678 9407 3687 9364 3685 9361
3682 9361 3682 9357 3658 9359
TIME...MOT...LOC 1830Z 260DEG 38KT 3665 9402
WIND...HAIL <50MPH 1.00IN
$$
WISE391 WWUS53 KSGF 271851 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 151 PM CDT FRI MAY 27 2011 MOC009-271900- /O.CON.KSGF.SV.W.0271.000000T0000Z-110527T1900Z/ BARRY MO- 151 PM CDT FRI MAY 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR CENTRAL BARRY COUNTY... AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTH OF CASSVILLE...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. LOCATIONS IMPACTED INCLUDE CASSVILLE...JENKINS AND SHELL KNOB. OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3672 9391 3682 9357 3658 9359 3655 9392 TIME...MOT...LOC 1851Z 257DEG 29KT 3662 9381 WIND...HAIL <50MPH 1.00IN $$ WISE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:47 PM CDT, 28 minutes earlier.
Area forecast discussion, May 27, 12:47 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1247 PM CDT FRI MAY 27 2011 ...UPDATE TO AVIATION... .UPDATE... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN KANSAS INTO NORTHEASTERN OKLAHOMA THIS MORNING. THIS ACTIVITY IS DEVELOPING IN AN AREA OF MOISTURE TRANSPORT AND THETA-E ADVECTION. IN ADDITIONAL A WEAK UPPER LEVEL DISTURBANCE IS ALSO SPREADING EAST ACROSS THE CENTRAL PLAINS. ELEVATED INSTABILITY IS ALSO SPREADING NORTH INTO THE AREA WITH THIS ACTIVITY. THESE FEATURES WILL CONTINUE TO SPREAD TO THE NORTH AND EAST ACROSS THE REGION THIS AFTERNOON. SCATTERED SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS WILL SPREAD TO THE EAST NORTHEAST ACROSS THE AREA...WITH THE BEST COVERAGE GENERALLY EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND THE WESTERN MISSOURI OZARKS INTO CENTRAL MISSOURI. SMALL HAIL MAY BE POSSIBLE WITH THE STRONGER STORMS ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA. HAVE INCREASED POPS FOR TODAY BASED ON THESE TRENDS. UPDATED PRODUCTS HAVE BEEN SENT. WISE && .DISCUSSION... A COOL START THIS MORNING WITH READINGS IN THE LOWER 50S AND UPPER 40S. THE COOLER READINGS ARE AT THE LOCATIONS THAT HAVE CLEARER SKIES AND LIGHTER WINDS THIS MORNING. WE WILL SEE SOME QUICK CHANGES IN THE WEATHER LATER TODAY. A RAPID RETURN OF WARMTH AND MOISTURE WILL HAPPEN OVER THE NEXT 24 HOURS. A SURFACE LOW WILL DEVELOP IN NORTHWEST TEXAS AND A STRONG LOW LEVEL JET WILL SURGE MOISTURE NORTHWARD LATER TODAY AND TONIGHT. A SURFACE WARM FRONT WILL ALSO BEGIN TO ADVANCE NORTHWARD TOWARDS THE OZARKS LATE TODAY. A STRONG CAP THIS AFTERNOON WILL KEEP THE DEVELOPMENT TO A MINIMAL ACROSS OUR AREA...BUT EXPECTING SOME SHOWERS AND STORMS MOVING INTO THE AREA LATE THIS EVENING AND OVERNIGHT. DECENT ISENTROPIC LIFT WITH LOW LEVEL MOISTURE STEADILY INCREASING WILL HELP DEVELOP STRONG TO ISOLATED SEVERE STORMS POSSIBLE TONIGHT. A DIFLUENT MID AND UPPER LEVEL JET WITH FORECAST SOUNDINGS SHOW MLCAPE FROM 1000 TO 2000 J/KG...A STRENGTHENING LOW LEVEL JET TONIGHT WITH 50 TO 60 EFFECTIVE SHEAR POSSIBLE WHICH WILL SUPPORT THE CHANCE FOR A FEW STORMS WITH LARGE HAIL WHICH WILL BE THE MAIN THREAT. MOST OF THE ACTIVITY WILL BE MOVING INTO CENTRAL AND NORTHERN MISSOURI BY LATE SATURDAY MORNING. WARMER AND MORE HUMID CONDITIONS WILL MOVE IN FOR THE WEEKEND. THE FRONTAL BOUNDARY WILL BE NORTH OF OUR REGION AND A SURFACE HIGH TO AND MID LEVEL HIGH PRESSURE WILL BUILD IN FOR THE LATTER PART OF THE WEEKEND. THE WEATHER PATTERN LOOKS PRETTY QUIET AND ALMOST SUMMER LIKE WITH A RIDGE OF HIGH PRESSURE JUST TO OUR EAST WITH STORM SYSTEMS MOVING OUT OF THE ROCKIES UP TO THE NORTHERN PLAINS. OCCASIONAL PRESSURE GRADIENTS WILL KEEP SOUTHERLY WINDS ON THE BREEZY SIDE FROM TIME TO TIME. TEMPERATURES WILL BE IN THE MID AND UPPER 80S IN THE AFTERNOONS AND IN THE MID 60S AT NIGHT. A SAGGING FRONTAL BOUNDARY MAY TRY TO SLIP DOWN DURING THE MIDDLE PART OF NEXT WEEK TO GIVE SLIGHT CHANCE FOR POPS BUT KEEPING THE FORECAST MAINLY DRY AND VERY WARM NEXT WEEK. LOOKING AT A MID LEVEL RIDGE OF HIGH PRESSURE REALLY SETTING UP ACROSS THE CENTRAL AND SOUTHERN PLAINS REGION BY THE END OF NEXT WEEK WHICH WILL MAKE FOR MORE DRY AND WARM CONDITIONS. GRIFFIN && .AVIATION... CURRENTLY AN ELEVATED LINE OF CONVECTION HAS DEVELOPED ALONG A DISTURBANCE ACROSS EASTERN KANSAS AND WESTERN MISSOURI. AS THIS CONVECTION LIFTS NORTH NORTHEAST ACROSS SOUTHWEST MISSOURI IT WILL IMPACT ALL THREE TAF SITES THIS AFTERNOON. EXPECTING A LULL IN CONVECTION ONCE THIS LINE MOVES THROUGH LATE IN THE AFTERNOON AND EARLY EVENING BEFORE A WARM FRONT LIFTS NORTH ACROSS THE MISSOURI ARKANSAS BORDER AND ONCE AGAIN BRINGS SHOWERS AND THUNDERSTORMS ACROSS THE REGION IMPACTING ALL THREE SITES AGAIN. PINPOINTING THE EXACT TIMING AND LOCATION OF STORMS WILL BE NEXT TO IMPOSSIBLE...THEREFORE HAVE MENTION OF VCTS AND VCSH THROUGH THE OVERNIGHT AND EARLY SATURDAY MORNING. EXPECTING VFR CEILINGS AND VISIBILITIES TO PREVAIL THROUGH MOST OF THE TAF PERIOD...HOWEVER AN MVFR STRATUS DECK CONTINUES TO HOVER OVER BBG...AND IS EXPECTED TO PREVAIL THROUGH MOST OF THE AFTERNOON. COULD SEE MVFR OR IFR CONDITIONS IF ANY SITE IS DIRECTLY IMPACTED BY A THUNDERSTORM. KURTZ && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 27, 12:57 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1257 PM CDT FRI MAY 27 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1257 PM CDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. ELEVATED HAIL RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A CLUSTER OF THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON. STRONGER STORMS WILL BE CAPABLE OF NICKEL SIZED HAIL AND WIND GUSTS OF 30 TO 40 MPH. FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL ALSO OCCUR WITH STRONGER STORMS. SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE AGAIN THIS EVENING AND OVERNIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE WITH THE MAIN RISK BEING LARGE HAIL UP TO THE SIZE OF QUARTERS. THE RISK FOR FLOODING WILL PERSIST ACROSS SOUTHERN MISSOURI NEAR TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS LAKE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY INTO SATURDAY NIGHT ACROSS CENTRAL MISSOURI. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE WITH LARGE HAIL THE MAIN THREAT...MAINLY NORTH OF HIGHWAY 60. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR LOCAL WEATHER CONDITIONS THROUGH TONIGHT. WHILE WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED...SOME LOCALIZED ACTIVATION MAY BE REQUIRED WHERE STRONGER STORMS OCCUR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, May 27, 11:58 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1158 AM CDT FRI MAY 27 2011 MOZ093-101-271730- MCDONALD MO-NEWTON MO- 1158 AM CDT FRI MAY 27 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN MCDONALD AND WESTERN NEWTON COUNTIES UNTIL 1230 PM CDT... AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF SENECA...OR 10 MILES SOUTHEAST OF MIAMI...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. PEOPLE IN NORTHWESTERN MCDONALD AND WESTERN NEWTON COUNTIES... INCLUDING SENECA AND NEOSHO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3696 9463 3705 9437 3675 9419 3671 9462 TIME...MOT...LOC 1658Z 244DEG 36KT 3683 9467 WISE
Special weather statement, May 27, 12:29 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT FRI MAY 27 2011
KSZ101-MOZ088-271800-
CHEROKEE KS-JASPER MO-
1229 PM CDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND WESTERN JASPER COUNTIES
UNTIL 100 PM CDT...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEUTRAL...OR 5 MILES NORTHWEST OF BAXTER
SPRINGS...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS UP TO
35 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT THE
JOPLIN AREA.
LAT...LON 3736 9443 3736 9438 3710 9419 3705 9445
3706 9461 3702 9461 3699 9478 3699 9483
3726 9499
TIME...MOT...LOC 1728Z 250DEG 39KT 3710 9474
WISESpecial weather statement, May 27, 1:07 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT FRI MAY 27 2011
MOZ093-101-102-271830-
BARRY MO-MCDONALD MO-NEWTON MO-
107 PM CDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ALERT FOR MCDONALD...NORTHWESTERN BARRY AND
SOUTHEASTERN NEWTON COUNTIES UNTIL 130 PM CDT...
AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PINEVILLE...MOVING NORTHEAST AT 40 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ANDERSON...CASSVILLE...EXETER...
FAIRVIEW...LANAGAN...PINEVILLE...PURDY AND WHEATON.
PEOPLE IN MCDONALD...NORTHWESTERN BARRY AND SOUTHEASTERN NEWTON
COUNTIES...INCLUDING PINEVILLE AND WHEATON...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3664 9448 3693 9399 3666 9378 3649 9433
3650 9439
TIME...MOT...LOC 1807Z 245DEG 42KT 3661 9432
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 11:58 AM CDT | Special Weather Statement | SGF | Newton | 32 min |
| May 27, 11:59 AM CDT | Areal Flood Warning | SGF | Barry, Stone, Taney | 24 hr |
| May 27, 12:29 PM CDT | Special Weather Statement | SGF | Jasper | 31 min |
| May 27, 1:07 PM CDT | Special Weather Statement | SGF | Barry, McDonald | 23 min |
| May 27, 1:22 PM CDT | Special Weather Statement | SGF | Lawrence | 38 min |
| May 27, 1:34 PM CDT | Special Weather Statement | SGF | Jasper | 26 min |
| May 27, 1:56 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 49 min |
| May 27, 1:57 PM CDT | Special Weather Statement | SGF | Lawrence | 33 min |
| May 27, 2:25 PM CDT | Special Weather Statement | SGF | Taney | 50 min |
| May 27, 2:33 PM CDT | Special Weather Statement | SGF | Greene, Lawrence | 42 min |
| May 27, 4:19 PM CDT | Special Weather Statement | SGF | Douglas | 26 min |
| May 27, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 36 min |
| May 27, 4:45 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 28 min |
| May 27, 5:14 PM CDT | Special Weather Statement | SGF | Howell | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.